| Model Number |
2514-9 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/08/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
Event or Problem Description
The customer reported false reading, dropped signals, or weak readings and that the photo detector is out of the window on many of the sensors.No known impact or consequence to patient.
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.